# SDR 98ZZZX1709

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Executive Aviation, repair station ABOR475B
- Aircraft: N12ED
- Make and model: Cessna 414
- Aircraft serial: 4140521
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Dowel Pin
- Part number: 535634
- Condition: Sheared
- Location: Tachometer Drive
- Part time: 988 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE TACHOMETER INTERMITTENT.  ALWAYS ACTED FINE ON GROUND RUN-UP.  AFTER SOME TROUBLESHOOTING, FOUND THE DOWEL PIN THAT HOLDS ONE BEVEL GEAR TO THE TACHOMETER DRIVE GEAR SHEARED.
